Bulletin of the American Mathematical Society

Best mean approximation to a 2-dimensional kernel by tensor products

C. A. Micchelli and A. Pinkus

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 400-402.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 41A63: Multidimensional problems (should also be assigned at least one other classification number in this section) 41A45: Approximation by arbitrary linear expressions


Micchelli, C. A.; Pinkus, A. Best mean approximation to a 2-dimensional kernel by tensor products. Bull. Amer. Math. Soc. 83 (1977), no. 3, 400--402. https://projecteuclid.org/euclid.bams/1183538806

Export citation


  • 1. R. Courant and D. Hubert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1953. MR 16, 426.
  • 2. C. R. Hobby and J. R. Rice, A moment problem in L1-approximation, Proc. Amer. Math. Soc. 16 (1965), 665-670. MR 31 #2550.
  • 3. E. Schmidt, Zur Theorie der Linearen und Nichtlinearen Integralgleichungen. I, Math. Ann. 63 (1907), 433-476.